On the Fractional Nagumo Equation with Nonlinear Diffusion and Convection
Abdon Atangana and
Suares Clovis Oukouomi Noutchie
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We presented the Nagumo equation using the concept of fractional calculus. With the help of two analytical techniques including the homotopy decomposition method (HDM) and the new development of variational iteration method (NDVIM), we derived an approximate solution. Both methods use a basic idea of integral transform and are very simple to be used.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/963985.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/963985.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:963985
DOI: 10.1155/2014/963985
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().